JUSTIFICATION OF THE AVERAGING METHOD FOR A SYSTEM OF SINGULARLY PERTURBED DIFFERENTIAL-EQUATIONS WITH IMPULSES

被引:2
作者
MILUSHEVA, SD [1 ]
BAINOV, DD [1 ]
机构
[1] PAISIJ HILENDARSKI UNIV PLOVDIV,PLOVDIV,BULGARIA
来源
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK | 1985年 / 36卷 / 02期
关键词
D O I
10.1007/BF00945463
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:293 / 308
页数:16
相关论文
共 50 条
[41]   JUSTIFICATION OF PARTIALLY-MULTIPLICATIVE AVERAGING FOR A CLASS OF FUNCTIONAL-DIFFERENTIAL EQUATIONS WITH IMPULSES [J].
MILUSHEVA, SD ;
BAINOV, DD .
PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES, 1983, 19 (02) :549-576
[42]   JUSTIFICATION OF PARTIALLY-MULTIPLICATIVE AVERAGING FOR A CLASS OF FUNCTIONAL-DIFFERENTIAL EQUATIONS WITH IMPULSES [J].
MILUSHEVA, SD ;
BAINOV, DD .
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1983, 7 (11) :1255-1269
[43]   APPLICATION OF THE AVERAGING METHOD FOR FUNCTIONAL-DIFFERENTIAL EQUATIONS WITH IMPULSES [J].
BAINOV, DD ;
MILUSHEVA, SD .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1983, 95 (01) :85-105
[44]   A METHOD OF STANDARD SPLITTING OF SINGULAR PERTURBED DIFFERENTIAL-EQUATIONS [J].
CHERNYSHOV, KI .
DOKLADY AKADEMII NAUK SSSR, 1990, 311 (06) :1311-1316
[45]   An Exponentially Fitted Method for Singularly Perturbed Delay Differential Equations [J].
Fevzi Erdogan .
Advances in Difference Equations, 2009
[46]   A Parameter Robust Method for Singularly Perturbed Delay Differential Equations [J].
Erdogan, Fevzi .
JOURNAL OF INEQUALITIES AND APPLICATIONS, 2010,
[47]   JUSTIFICATION OF THE AVERAGING METHOD FOR FUNCTIONAL-DIFFERENTIAL EQUATIONS WITH MAXIMUMS [J].
BAINOV, DD ;
MILUSHEVA, SD .
HADRONIC JOURNAL, 1983, 6 (04) :1034-1039
[48]   A Parameter Robust Method for Singularly Perturbed Delay Differential Equations [J].
Fevzi Erdogan .
Journal of Inequalities and Applications, 2010
[49]   A Novel Hybrid Method for Singularly Perturbed Delay Differential Equations [J].
Arslan, Derya .
GAZI UNIVERSITY JOURNAL OF SCIENCE, 2019, 32 (01) :217-223
[50]   An averaging method for singularly perturbed systems of semilinear differential inclusions with analytic semigroups [J].
Kamenskii, M ;
Nistri, P .
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2003, 53 (3-4) :467-480